I would like to come off of paxil,if i dont take it,or try to ween off,I get anxiety attacks as well as irregular heart beats,as well as a funny feeling in my head like a sort of light headness,not to mention disruption in my sex life ,i would like to come off and take something more natrual that dont have all these bad effects
Hi i've literally copied this off the drugs interactions checker, i hope it helps...
GENERALLY AVOID: Concomitant use of agents with serotonergic activity such as serotonin reuptake inhibitors and tryptophan may potentiate the risk of serotonin syndrome, which is a rare but serious and potentially fatal condition thought to result from hyperstimulation of brainstem 5-HT1A and 2A receptors. Symptoms of the serotonin syndrome may include mental status changes such as irritability, altered consciousness, confusion, hallucinations, and coma; autonomic dysfunction such as tachycardia, hyperthermia, diaphoresis, shivering, blood pressure lability, and mydriasis; neuromuscular abnormalities such as hyperreflexia, myoclonus, tremor, rigidity, and ataxia; and gastrointestinal symptoms such as abdominal cramping, nausea, vomiting, and diarrhea.
MANAGEMENT: The concomitant use of serotonin reuptake inhibitors and tryptophan should be avoided.
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2010 • 4 answers
Posted 22 Jan 2011 • 4 answers
Posted 12 Dec 2013 • 5 answers
I've been taking Paxil (Seroxat) for 26 years & now it seems to becoming less effective Anyone else?
Posted 11 Dec 2014 • 1 answer
Generalized Anxiety Disorder - I've been taking Paxil for 26 yrs 40-50 mg/day!! Totally dependent on
Posted 14 Dec 2014 • 2 answers